FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Congruence normality of simplicial hyperplane arrangements via oriented matroids

Cuntz, Michael, Elia, Sophia and Labbé, Jean-Philippe. 2022. « Congruence normality of simplicial hyperplane arrangements via oriented matroids ». Annals of Combinatorics, vol. 26, nº 1. pp. 1-85.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 16:48
Last Modified: 08 Sep 2023 20:38
URI: https://espace2.etsmtl.ca/id/eprint/23715

Actions (login required)

View Item View Item